Effective criterion for the transformation of linear functional-differential equations of first order into canonical form with constant coefficients and deviations
Mathematica Slovaca (1997)
- Volume: 47, Issue: 4, page 429-438
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- NEUMAN F., Transformations and canonical forms of functional-differential equations, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), 349-357. (1990) MR1069527
- GROVE E. A., Sufficient conditions for oscillation and nonoscillation of neutral equations, J. Differential Equations 68 (1987), 373-382. (1987) Zbl0616.34063MR0891334
- GRAMMATIKOPOULOS M. K.-SFICAS Y. G.-STAVROULAKIS I. P., Necessary and sufficient conditions for oscillations of neutral equations with several coefficients, J. Differential Equations 76 (1988), 294-311. (1988) Zbl0669.34069MR0969427
- ARINO O., Necessary and sufficient condition for oscillation of a neutral differential system with several delays, J. Differential Equations 81 (1989), 98-105. (1989) Zbl0691.34054MR1012201
- NEUMAN F., Simultaneous solutions of a system of Abel equations and differential equations with several deviations, Czechoslovak Math. J. 32(107) (1982), 488-494. (1982) Zbl0524.34070MR0669790
- NEUMAN F., On solutions of the vector functional equation , Aequationes Math, 16 (1977), 245-257. (1977) MR0467061
- NEUMAN F., On transformations of differential equations and systems with deviating argument, Czechoslovak Math. J. 31(106) (1981), 87-90. (1981) Zbl0463.34051MR0604115
- NEUMAN F., Global theory of ordinary linear homogeneous differential equations in the real domain I; II, Aequationes Math. 33; 34 (1987), 123-149; 1-22. (1987) MR0915867
- TRYHUK V., The most general transformation of homogeneous linear differential retarded equations of the first order, Arch. Math. (Brno) 16 (1980), 225-230. (1980) Zbl0448.34073MR0594470
- TRYHUK V., The most general transformation of homogeneous linear differential retarded equations of the nth order, Math. Slovaca 1 (1983), 15-21. (1983) MR0689272
- TRYHUK V., Pointwise transformations of linear functional differential equations of the nth order, (To appear). MR0412523